Dyer, M and Stougie, L (2015) Erratum to: Computational complexity of stochastic programming problems. Mathematical Programming. ISSN 0025-5610
Abstract
Hanasusanto et al. [HKW] has pointed out an error in the original publication of the article. To be precise, the error occurs in the first formula on page 429. We gratefully acknowledge their careful reading of our paper. We have rectified the error and the corrected Sect. 3.2 is given below.We have done this so that the correction can be read almost independently of the rest of the paper and to take the opportunity to improve the exposition.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Springer-Verlag Berlin Heidelberg and Mathematical Optimization Society 2015. Math. Program. Ser. A 106, 423–432 (2006) DOI 10.1007/s10107-005-0597-0 |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 11 Sep 2015 15:03 |
Last Modified: | 17 Jan 2018 03:19 |
Published Version: | http://dx.doi.org/10.1007/s10107-015-0935-9 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/s10107-015-0935-9 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:89266 |